Structure of Quasivariety Lattices. III. Finitely Partitionable Bases

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that each quasivariety containing a B-class has continuum many subquasivarieties with finitely partitionable ω-independent quasi-equational basis.

Original languageEnglish
Pages (from-to)222-229
Number of pages8
JournalAlgebra and Logic
Volume59
Issue number3
DOIs
Publication statusPublished - Jul 2020

Keywords

  • finitely partitionable basis
  • independent basis
  • quasi-identity
  • quasivariety
  • DIFFERENTIAL GROUPOIDS
  • COMPLEXITY

Fingerprint

Dive into the research topics of 'Structure of Quasivariety Lattices. III. Finitely Partitionable Bases'. Together they form a unique fingerprint.

Cite this